(Closed) Period Question-Sorry if its TMI Bees but help!

posted 6 years ago in Wellness
Post # 3
399 posts
Helper bee
  • Wedding: June 2012

If things don’t return to normal go to your GP.

Post # 5
1550 posts
Bumble bee
  • Wedding: April 2011

it could still be residual effects from taking the pill a couple months back. that’s the only thing i can think of, honestly. especially if you’re not on the BC pill. sometimes the pill can cause you to have spotting in between cycles.

if things don’t go back to normal soon, definitely call your doc!

Post # 7
18645 posts
Honey Beekeeper
  • Wedding: June 2009

I agree it is probably the Plan B.  How often have you taken it?  I know that taking it a few times in a short period can really mess with your system.

Post # 8
801 posts
Busy bee
  • Wedding: December 2012

oh my gosh I think PLAN B!!

I took this thing once, and it took me 4 months to get back to normal…

All kinds of spotting, and such… so I went to the doctor, and Plan B was the source. 

this stuff is strong! 

Post # 11
120 posts
Blushing bee
  • Wedding: July 2012

Have you thought about the possibility of a UTI, since you are only seeing blood when you wipe? If its a very slight amount and streaky it could be that.

Post # 13
120 posts
Blushing bee
  • Wedding: July 2012

Oh whoops missed that update, glad to hear its not uti, those are a nightmare!

Post # 14
1962 posts
Buzzing bee
  • Wedding: August 2012

I don’t know if that would count as your real day one or not. Once in awhile stress will give me periods like what you had. Really light spotting and then the flow comes. When that happens I usually have to give myself a range of time for my next period to start. I usually count from the begining of the spotting and the begining of the heavy flowing. During that window I usually wear a pad just in case. Mine likes to sneak up on me after an irregularity. I hate surprises dang it all….

The topic ‘Period Question-Sorry if its TMI Bees but help!’ is closed to new replies.

Find Amazing Vendors